CSpace  > 计算数学与科学工程计算研究所
A type of multi-level correction scheme for eigenvalue problems by nonconforming finite element methods
Xie, Hehu
2015-12-01
Source PublicationBIT NUMERICAL MATHEMATICS
ISSN0006-3835
Volume55Issue:4Pages:1243-1266
AbstractIn this paper, a type of multi-level correction scheme is proposed to solve eigenvalue problems by nonconforming finite element methods. With this new scheme, the accuracy of eigenpair approximations can be improved after each correction step which only needs to solve a source problem on finer finite element space and an eigenvalue problem on a coarse finite element space. This correction scheme can improve the efficiency of solving eigenvalue problems by the nonconforming finite element method. Furthermore, the same as the direct eigenvalue solving by the nonconforming finite element method, this multi-level correction method can also produce the lower-bound approximations of the eigenvalues.
KeywordEigenvalue problem Multi-level correction Multigrid Finite element method
DOI10.1007/s10543-015-0545-1
Language英语
Funding ProjectNational Science Foundation of China[NSFC 91330202] ; National Science Foundation of China[11371026] ; National Science Foundation of China[11001259] ; National Science Foundation of China[11201501] ; National Science Foundation of China[11031006] ; National Science Foundation of China[2011CB309703] ; National Center for Mathematics and Interdisciplinary Science, CAS ; President Foundation of AMSS-CAS
WOS Research AreaComputer Science ; Mathematics
WOS SubjectComputer Science, Software Engineering ; Mathematics, Applied
WOS IDWOS:000366634300017
PublisherSPRINGER
Citation statistics
Cited Times:5[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/21531
Collection计算数学与科学工程计算研究所
AffiliationChinese Acad Sci, Acad Math & Syst Sci, NCMIS, LSEC, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Xie, Hehu. A type of multi-level correction scheme for eigenvalue problems by nonconforming finite element methods[J]. BIT NUMERICAL MATHEMATICS,2015,55(4):1243-1266.
APA Xie, Hehu.(2015).A type of multi-level correction scheme for eigenvalue problems by nonconforming finite element methods.BIT NUMERICAL MATHEMATICS,55(4),1243-1266.
MLA Xie, Hehu."A type of multi-level correction scheme for eigenvalue problems by nonconforming finite element methods".BIT NUMERICAL MATHEMATICS 55.4(2015):1243-1266.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Xie, Hehu]'s Articles
Baidu academic
Similar articles in Baidu academic
[Xie, Hehu]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Xie, Hehu]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.